# SDR CA160201005

- Difficulty date: January 31, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR DID NOT RETRACT AFTER TAKEOFF MAINTENANCE FOUND THE CENTERING MECHNISM WAS LOOSE AT THE MOUNTING BOLTS.  WHEN THE HARNESS WAS FLEXED THE PROXIMITY SENSOR WOULD CHANGE FROM NEAR TO FAR.  CENTERING MECHANISM ASSY REPLACED, OPS CHECK OK, ACFT RTS.
